# SDR TWAA9812125

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47344
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND RT ELEVATOR LOWER O/B SKIN PANEL WITH 2 CREASES.  REMOVED AND REPLACED LOWER O/B SKIN PANEL PER DWG 5910412-516.
